Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A representation theorem for determining functions


Authors: Joel D. Pincus and James Rovnyak
Journal: Proc. Amer. Math. Soc. 22 (1969), 498-502
MSC: Primary 47.70; Secondary 30.00
MathSciNet review: 0248569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.70, 30.00

Retrieve articles in all journals with MSC: 47.70, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0248569-7
PII: S 0002-9939(1969)0248569-7
Article copyright: © Copyright 1969 American Mathematical Society